Conquest of Mexico
Bibliographic Data
| ID | 2957759 |
|---|---|
| Authors | Henry Hart Milman, W H Prescott (0000-0002-0283-8814) |
| Year | 1959 |
| Volume | 39 |
| Issue | 1 |
| Pages | 150 |
| Publication date | 1959-02-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispanic American Historical Review (JOURNAL) |
| Journal identifiers | ISSN: 0018-2168 • E-ISSN: 1527-1900 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2510141 |
| OpenAlex | W2079982531 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.13 |
|---|---|
| Citation span | 2002 - 2014 (13) |
| Highly cited | No |